# SDR DU4R202311010045

- Difficulty date: October 31, 2023
- Submitted: November 1, 2023
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 02470
- Aircraft time: 61,834 hours, 28,656 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Part number: 540JB
- Condition: Corroded
- Location: L/H Wing  540jb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND L/H WING TANK 540JB HAS LIGHT CORROSION IN FASTENER HOLE ON LANDING.  S/O 634003 N/R 34322.
